Research ArticleOpen accessNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite
Author
4 articles in our journalsAbdelfattah Mustafa
Mansoura University, EgyptArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
Research ArticleOpen accessReliability Equivalence Factors of a System with 2 Non-identical Mixed Lifetimes and Delayed TimeAbdelfattah Mustafa, Adel A. El-FaheemJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,548 accessesView PDFCite
Research ArticleOpen accessReliability Equivalence Factors of a System with m Non-Identical Mixed of LifetimesAbdelfattah Mustafa, Adel A. El-FaheemAmerican Journal of Applied Sciences, Vol. 8, Issue 3 · 25 Mar 2011 · 7,302 accessesView PDFCite